# SDR QXEA200600449

- Difficulty date: February 12, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 18,411 hours, 26,563 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ptu
- Part number: 410076221
- Part serial: 0076
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 115,471 hours, 122,271 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2260 - DURING PTU TEST A LOUD GRINDING NOISE WAS HEARD THROUGHOUT CABIN AND COCKPIT.  MAINTENANCE REPLACED PUT PER D-8 200 M/M 29-23-10-000-801, 29-23-10-400-801.  ALL CLOSE OUT TESTS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
